Please use this identifier to cite or link to this item:
Title: The Sarkisov program for Mori fibred Calabi-Yau pairs
Authors: Corti, A
Kaloghiros, A-S
Keywords: Sarkisov program;Calabi{Yau pairs
Issue Date: 15-May-2016
Publisher: Foundation Compositio Mathematica
Citation: Algebraic Geometry- foundation Compositio Mathematica, 2016, 3 (3), pp. 370 - 384
arXiv:1504.00557v1 [math.AG]
Abstract: We prove a version of the Sarkisov program for volume-preserving birational maps of Mori fibred Calabi-Yau pairs valid in all dimensions. Our theorem generalises the theorem of Usnich and Blanc on factorisations of birational maps of the 2-dimensional torus that preserve the volume form dx/x ^ dy/y.
ISSN: 2313-1691
Other Identifiers:
Appears in Collections:Dept of Mathematics Research Papers

Files in This Item:
File Description SizeFormat 
FullText.pdf439.3 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.